I have ankylosing spondylitis and just had my first Humira shot 2 days ago. Today I woke up feeling very achy, my nose is stuffy and my throat is scratchy. I don't know if it's allergies, an infection, or a side effect from the Humira. Has anyone else had this happen shortly after starting this drug? I am planning to call my doctor on Monday but just trying to figure out what's going on.
Hi monicaroni, I have been taking Humira almost 8 months. I take humira for Crohns Althougth reap the benefit for the AS. I am thinking that you probably had a concurrent infection brewing when you Started Humira. Good Luck managing your AS, I appreciate how difficult it can be with mobility issues, and treating pain.
Heya Moni, Keep that chin up. I've had some experience with Humira. I was off and on it for 6 months for Psoriatic Arthritis. Sometimes cold and flu like symptoms could be a side effect. My primary care would always ask me when I would show up for what I knew was a sinus infection if I've had my Humira shot when I was on it.
The one thing I have learned about dealing with these strong drugs is to always go to your doctor first because they make treating normal illnesses more difficult. I normally need a double length dose of antibiotics to cure anything up.
I wish you the best of luck. I hope your road is an easy one!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.